# SDR AALA202411112950

- Difficulty date: November 8, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 57,260 hours, 39,280 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE240006
- Condition: Reads Low
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R/H AFT PASSENGER/CREW DOOR EMERGENCY CYLINDER/ACCUMULATOR REQUIRES SERVICING (READS 1100PSI AT 45 DEGREES FAHRENHEIT). MAINTENANCE SERVICED R/H AFT PASSENGER/CREW DOOR EMERGENCY CYLINDER/ACCUMULATOR IAW AMM 52-10-00 (SERVICED TO 1650PSI AT 45 DEGREES FAHRENHEIT).
